GENERALIZED JORDAN HOMOMORPHISMS AND JORDAN TRIPLE HOMOMORPHISMS ONTO PRIME RINGS

Authors

  • Abdul Rhman Majeed Department of Mathematics ,College of Science, University of Baghdad. Baghdad- Iraq
  • Rajaa Haheen Department of Mathematics, College of Science, University of Al-Qadisiy. Al-Qadisiy- Iraq

DOI:

https://doi.org/10.24996/ijs.2009.50.2.%25g

Keywords:

GENERALIZED, HOMOMORPHISMS

Abstract

In this paper we initiate the study of generalized Jordan homomorphism and generalized Jordan triple homomorphism onto prime rings.

Downloads

Downloads

Published

2024-10-17

Issue

Section

Mathematics

How to Cite

GENERALIZED JORDAN HOMOMORPHISMS AND JORDAN TRIPLE HOMOMORPHISMS ONTO PRIME RINGS. (2024). Iraqi Journal of Science, 50(2), 221-225. https://doi.org/10.24996/ijs.2009.50.2.%g

Similar Articles

1-10 of 112

You may also start an advanced similarity search for this article.